# SDR QXEA200601544

- Difficulty date: April 18, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 FORWARD FUSELAGE, UNDER FLOOR PANEL 133BZ STATION X-18.25 AND STRINGER 33 IS CORRODED. REPAIRED IAW DHC-8 Q400 SRM TASK 51-21-00-350-801, 51-25-10-370-801 AND SRM TASK 51-25-15-370-801.
